Reply
T.M.I. problem!!! Br@nd New Mommi Due April 30; Seabrook, Texas 5 posts
21st Feb '13

so ive been taking my pernatals like a good mommy should but im having a problem...

i cant seem to poop im super backed up..
i stoped taking the pernatals that my doctor gave me and bought the gummies at a pharmacy i go to but heres my question
Is the Iron that was in my prescribed prenatals doing that to me or what was going on?
ever since i stopped taking the and eating the gummies im fine...
?????????

[♥]Mrs. Taylor 18 kids; Texas 12250 posts
21st Feb '13

Yep. The iron will constipate you.

♥MomToSilas+1♥ Due December 9; 1 child; ., IL, United States 11499 posts
21st Feb '13

Yes Iron constipates you. But you should still take an iron supplement with the gummies. Just up your fiber intake and it will help.

Karen L.S. TTC since Aug 2013; 5 kids; Texas 299 posts
21st Feb '13

It was the iron that causing it. Due to horrible morning sickness I was only able to take the prenatal gummies. Just the smell of the regular ones would make me throw up. My doctor kept an eye on my iron level to make sure I wasn't anemic and she let me keep taking the gummies. Talk to your doctor about the gummies . She might let you keep taking them if you don't have an issue with anemia and if can keep an eye on your iron levels. Be sure to eat enough iron rich foods to insure you are getting enough. Be sure to take the bottle with you so she can see everything the gummies contain and go from there. Your doctor should be the one to help make this decision.